# SDR 2003UALA00618

- Difficulty date: August 12, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N618UA
- Make and model: Boeing 767222
- Aircraft serial: 21878
- Aircraft time: 73,063 hours, 18,665 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEELBEAM WEB DRAIN HOLE HAS CORROSION AT BS 786, BL0.
